Adcal Condition Aggravated Side Effect Reports
The following Adcal Condition Aggravated side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Condition Aggravated, can occur, and what you can do about them.
A side effect could appear soon after you start Adcal or it might take time to develop.
|Cough, Rhinitis Allergic, Constipation, Extrapyramidal Disorder, Condition Aggravated, Parkinsonism|
This Condition Aggravated side effect was reported by a pharmacist from GB. A 79-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Adcal-d3 (dosage: NA), which was started on 200703. Concurrently used drugs:
|Condition Aggravated, Asthma|
This Condition Aggravated Adcal (carbazochrome) side effect was reported by a health professional from UNITED KINGDOM on May 31, 2012. A Female , 46 years of age, weighting 152.1 lb, was treated with Adcal (carbazochrome). The patient presented the following health conditions:
Adcal Condition Aggravated Causes and Reviews
Your muscles help you move and help your body work. Different types of muscles have different jobs. There are many problems that can affect muscles. Muscle disorders can cause weakness, pain or even paralysis.
Causes of muscle disorders include
- Injury or overuse, such as sprains or strains, cramps or tendinitis
- A genetic disorder, such as muscular dystrophy
- Some cancers
- Inflammation, such as myositis
- Diseases of nerves that affect muscles
- Certain medicines
Sometimes the cause is not known.
Adcal Condition Aggravated Reviews
|Sun, 24 Jan 2010|
what will be the effect of Adcal if you take on a long term?
|Thu, 04 Feb 2010|
|Sun, 29 May 2011|
Since I have been taking Adcal-D3 I noticed a dull pain on my left side towards the back at the level of the kidneys.
|Tue, 07 Jun 2011|
I also have had pains in my sides and my rib area since taking a higher dose of Adcal. I also noticed I now feel nauseas and have more joint pain. I really didn't expect this. I have been on Adcal for three years now and still my calcium and vitamin D levels are dropping. I wonder if there is a treatment that is more effective?
|Fri, 05 Feb 2010|
|i have been taking Adcal dissolve 3000mg for several months now. since taking this i have had severe constipation and griping wind along with flatulence. should i go back to my gp or can you advise me to help my digestive system. it is becoming embarrassing and affecting my social life as i dont want to be around people. amp;gt;:o|